# SDR SWAA2024121872031

- Difficulty date: November 26, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 500C TO 500D AROUND FASTENER HOLES.<[01] TOOL UPDATE.;[02] THE CORROSION IS OUT OF LIMIT PER SRM 53-00-53-1A-2.;[03] REMOVED AND REPLACED FWD CARGO RH TRANSITION ANGLE BETWEEN 500A-500I. IAW SRM 51-40-02. SEE TTG8Q00XHUZ2 FOR WORK PERFORMED.;[04] REMOVED AND REPLACED FWD CARGO RH TRANSITION ANGLE BETWEEN 500A-500I. IAW SRM 51-40-02. SEE TTG8Q00XHUZ2 FOR WORK PERFORMED. TRANSITION ANGLE PARTS INFO ON FAULT TTG8Q00XAB8A.
